Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/44281
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBade, Sophieen
dc.contributor.authorHaeringer, Guillaumeen
dc.contributor.authorRenou, Ludovicen
dc.date.issued2007en
dc.identifier.citationJournal of Economic Theory, 2007; 135 (1):551-557en
dc.identifier.issn0022-0531en
dc.identifier.urihttp://hdl.handle.net/2440/44281-
dc.description.abstractWe show in this paper that for the class of two-player games with compact real intervals as strategy spaces and continuous and strictly quasi-concave payoff functions there exists a monotone relation between the size of strategy spaces and the number of Nash equilibria. These sufficient conditions for our theorem to hold are shown to be tight.en
dc.description.statementofresponsibilitySophie Bade, Guillaume Haeringer and Ludovic Renouen
dc.description.urihttp://www.elsevier.com/wps/find/journaldescription.cws_home/622869/description#descriptionen
dc.language.isoenen
dc.publisherElsevieren
dc.subjectStrategic-form games; Strategy spaces; Nash equilibrium; Number of Nash equilibriaen
dc.titleMore strategies, more Nash equilibriaen
dc.typeJournal articleen
dc.contributor.schoolSchool of Economicsen
dc.identifier.rmid0020072375en
dc.identifier.doi10.1016/j.jet.2005.08.009en
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.